Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Nongeneric $J$–holomorphic curves and singular inflation

Dusa McDuff and Emmanuel Opshtein

Algebraic & Geometric Topology 15 (2015) 231–286
Bibliography
1 P Biran, A stability property of symplectic packing, Invent. Math. 136 (1999) 123 MR1681101
2 M S Borman, T J Li, W Wu, Spherical Lagrangians via ball packings and symplectic cutting, Selecta Math. 20 (2014) 261 MR3182449
3 O Buşe, Negative inflation and stability in symplectomorphism groups of ruled surfaces, J. Symplectic Geom. 9 (2011) 147 MR2811650
4 O Buse, R Hind, Symplectic embeddings of ellipsoids in dimension greater than four, Geom. Topol. 15 (2011) 2091 MR2860988
5 S K Donaldson, Symplectic submanifolds and almost-complex geometry, J. Differential Geom. 44 (1996) 666 MR1438190
6 J G Dorfmeister, T J Li, The relative symplectic cone and T2–fibrations, J. Symplectic Geom. 8 (2010) 1 MR2609626
7 H Hofer, V Lizan, J C Sikorav, On genericity for holomorphic curves in four-dimensional almost-complex manifolds, J. Geom. Anal. 7 (1997) 149 MR1630789
8 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
9 F Lalonde, Isotopy of symplectic balls, Gromov’s radius and the structure of ruled symplectic 4–manifolds, Math. Ann. 300 (1994) 273 MR1299063
10 B H Li, T J Li, Symplectic genus, minimal genus and diffeomorphisms, Asian J. Math. 6 (2002) 123 MR1902650
11 T J Li, A K Liu, General wall crossing formula, Math. Res. Lett. 2 (1995) 797 MR1362971
12 T J Li, A K Liu, The equivalence between SW and Gr in the case where b+ = 1, Internat. Math. Res. Notices (1999) 335 MR1683312
13 T J Li, A K Liu, Uniqueness of symplectic canonical class, surface cone and symplectic cone of 4-manifolds with B+ = 1, J. Differential Geom. 58 (2001) 331 MR1913946
14 T J Li, M Usher, Symplectic forms and surfaces of negative square, J. Symplectic Geom. 4 (2006) 71 MR2240213
15 T J Li, W Zhang, J–holomorphic curves in a nef class arXiv:1210.3337
16 D McDuff, The local behaviour of holomorphic curves in almost complex 4–manifolds, J. Differential Geom. 34 (1991) 143 MR1114456
17 D McDuff, Singularities and positivity of intersections of J–holomorphic curves, from: "Holomorphic curves in symplectic geometry", Progr. Math. 117, Birkhäuser, Basel (1994) 191 MR1274930
18 D McDuff, Lectures on Gromov invariants for symplectic 4–manifolds, from: "Gauge theory and symplectic geometry", NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 488, Kluwer (1997) 175 MR1461573
19 D McDuff, From symplectic deformation to isotopy, from: "Topics in symplectic 4–manifolds", Int. Press (1998) 85 MR1635697
20 D McDuff, Symplectic embeddings of 4–dimensional ellipsoids, J. Topol. 2 (2009) 1 MR2499436
21 D McDuff, The Hofer conjecture on embedding symplectic ellipsoids, J. Differential Geom. 88 (2011) 519 MR2844441
22 D McDuff, Symplectic embeddings of 4–dimensional ellipsoids : Erratum, preprint (2013)
23 D McDuff, L Polterovich, Symplectic packings and algebraic geometry, Invent. Math. 115 (1994) 405 MR1262938
24 D McDuff, D Salamon, A survey of symplectic 4–manifolds with b+ = 1, Turkish J. Math. 20 (1996) 47 MR1392662
25 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2012) MR2954391
26 D McDuff, F Schlenk, The embedding capacity of 4–dimensional symplectic ellipsoids, Ann. of Math. 175 (2012) 1191 MR2912705
27 E Opshtein, Singular polarizations and ellipsoid packings, Int. Math. Res. Not. 2013 (2013) 2568 MR3065088
28 C H Taubes, The Seiberg–Witten and Gromov invariants, Math. Res. Lett. 2 (1995) 221 MR1324704
29 C H Taubes, Counting pseudo-holomorphic submanifolds in dimension 4, J. Differential Geom. 44 (1996) 818 MR1438194
30 W Weiwei, Exact Lagrangians in An surface singularities, arXiv:1302.1598